# SDR ASAA2015112813970

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,751 hours, 8,831 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE BURNING OUT OF CENTER TANK, STARTED NOTICING SLOW DECREASE IN NR 2 MAIN TANK QTY FUEL MONITORING INDICATED LOSS OF 1300 LBS BETWEEN 2 WAYPOINTS 1.5 THIS CORRESPONDS WITH WHAT WE SAW ON THE NR 2 FUEL GAUGE DECISION WAS MADE TO RETURN TO DEPARTURE, BY THE TIME WE LANDED THE PROBLEM SELF CORRECTED SUSPECT UNRELIABLE NR 2 FUEL GAUGE.  TOTAL FUEL USED FINAL QTY.  AGREED WITH DEP FUEL.  ACFT GROUNDED. DIVERSION TIME, 99 MINUTES.  PERFORMED VENT AND DRAIN INSPECTION ON BOTH ENGINES IAW AMM 71-71-00. NO LEAKS WERE NOTED.  PERFORMED FQIS BITE TEST IAW FIM 28-41, TASK 801 NO FAULS NOTED GROUND TEST PASS.  PERFORMED FUEL SUMPING ON ALL TANKS SUMP CKECKS GOOD PERFORMED FQIS WITH FUEL STICK COMPARRISON CHECK GOOD, ACFT OK FOR SERVICE.
